# SDR SIMA20120717005

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 24,785 hours, 22,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9807, CREW REPORTED MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN - MECHANICALLY 1ST STEP OPEN OK 2ND STEP DOOR BINDS MECHANISM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RIGGED PASSENGER DOOR IAW AMM 52-18-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
